I will start off by saying that I am very good at taking my pills perfectly. I take it every single day, at the exact same time everyday. I usually stop what I am doing so that I can ensure I take it properly. I had unprotected sex (sex without a condom, just tri-sprintec, so technically protected) during my second week of pills last month and again during the third week of pills last month. When it came time for my period, my period came ON TIME and was COMPLETELY normal in heaviness. However, i passed two clots that looked smaller than dimes, but still big for me. They looked like skin almost. The first week back on the pill I felt normal. Now I am on the second week and for the past few days I have been feeling bleh. My boobs are sore and I bloat so easily when I eat. I have pains all throughout my stomach when I eat too, and overall nausea sometimes. I also get occassional sharp pains in my middle left side and sometimes my middle right side. But they usually go away after a few minutes. I posted a question a couple months back and I told you I had food poisoning. My doctors confirmed that I did. I also went to my OB/GYN a couple of days before having sex the first time and she found that I have a cyst on my right ovary. My OB/Gyn is watching the cyst and I will have to go back to make sure it goes away. So could these things be caused from having this cyst? Or could I somehow be pregnant? I strongly feel like becoming pregnant on this pill with the way I have been taking it is highly unlikely, but there is always that chance, right?
The "clots" we pass when we have our period aren't really clots but pieces of tissue from the lining of your uterus being shed. This is what your period is, shedding of the lining. The other things can be from the cyst. You take your pills perfectly so you have less then a 1% chance of getting pregnant. I seriously doubt you're pregnant. Besides pregnancy doesn't cause pain until you're really big and the pain is from stretching. Also you do not bleed when you're pregnant.
- Tri-Sprintec Information for Consumers
- Tri-Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tri-Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2013 • 2 answers
Posted 29 Mar 2014 • 1 answer
Posted 22 Dec 2015 • 0 answers
Posted 13 Jul 2016 • 0 answers
Posted 31 Jul 2016 • 1 answer